ITP OpenIR

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
A free-fermion type solution of quantum dynamical Yang-Baxter equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1999, 卷号: 32, 期号: 4, 页码: 557-562
Authors:  Ju, GX;  Luo, XD;  Wang, SK;  Wu, K;  Ju, GX , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(330Kb)  |  Favorite  |  View/Download:401/12  |  Submit date:2012/08/29
Zumino-witten Models  Classical R-matrix  Classification  Algebra  
Boundary K matrices and the Lax pair for one-dimensional open XYZ spin-chain 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS A, 1998, 卷号: 13, 期号: 24, 页码: 4213-4226
Authors:  Ju, GX;  Wang, SK;  Wu, K;  Xiong, C;  Ju, GX , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(130Kb)  |  Favorite  |  View/Download:92/20  |  Submit date:2012/08/29
Quantum Group Invariance  Yang-baxter Equation  T-j-model  Systems  Classification  
The algebraic structure of the gl(n vertical bar m) color Calogero-Sutherland models 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 1998, 卷号: 39, 期号: 5, 页码: 2813-2820
Authors:  Ju, GX;  Wang, SK;  Wu, K;  Ju, GX , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China,Peoples R China.
Adobe PDF(487Kb)  |  Favorite  |  View/Download:89/12  |  Submit date:2012/08/29
W-infinity Algebra  Many-body Problem  Integrable Systems  One Dimension  Quantum  Representations  Symmetry  
On the integrability of the one-dimensional open XYZ spin chain 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1998, 卷号: 30, 期号: 3, 页码: 337-340
Authors:  Ju, GX;  Xiong, C;  Ju, GX , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(71Kb)  |  Favorite  |  View/Download:84/17  |  Submit date:2012/08/29
Boundary K-matrices  T-j-model  S-matrix  Lax Pair  Scattering  Systems  State  
Super-Yangian Y(gl(1 vertical bar 1)) and its oscillator realization 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1997, 卷号: 30, 期号: 17, 页码: 6155-6161
Authors:  Ju, GX;  Cai, JF;  Guo, HY;  Wu, K;  Wang, SK;  Ju, GX , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(119Kb)  |  Favorite  |  View/Download:80/14  |  Submit date:2012/08/29
Long-range Interactions  Field-theory  Representations  Symmetry  
Super Yangian double DY(gl(1/1)) and its Gauss decomposition 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1997, 卷号: 30, 期号: 11, 页码: L347-L350
Authors:  Cai, JF;  Ju, GX;  Wu, K;  Wang, SK;  Cai, JF , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(106Kb)  |  Favorite  |  View/Download:89/12  |  Submit date:2012/08/29
Conformal Field-theory  Quantum  Symmetry  Representations